# SDR WX0A2023071731795

- Difficulty date: July 15, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N220NV
- Make and model: Airbus A320-214
- Aircraft serial: 1262
- Aircraft time: 52,235 hours, 32,880 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: E
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND CRACK EXTENDING FROM RIVET HEAD AFT AT FR 14 BETWEEN STRINGER 12 & 13 SEE NR01165111 AND NR01167609 / REPAIRED CRACK. REMOVED CRACK, CUT-OUT SKIN IAW SRM TASK 53-11-11-300-041 PERMANENT EXTERNAL REPAIR FOR SKIN THICKNESS. PERFORMED NDT-EDDY CURRENT SKIN AND HOLES FOR VERIFICATION OF CRACK REMOVAL  REF NR 1165378, 1165505, 1166720, 1166864, 1166866, 1167521, 1167522 AND 1167609."
